# SDR EE4Y20110326

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 21,245 hours, 10,241 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: D54530014201
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1, PYLON AFT FIXED FAIRING, PYLON STA 837 FWD LOWER SECTION INTERNAL FITTING CRACKED.  NOTE: THE FITTING CRACK REQUIRES A MAJOR REPAIR IAW SRM GUIDELINES.
